RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 26, Issue 3  


Expository Surveys
Abelian and Tauberian theorems for integrals
A. F. Grishin, I. V. Poedintseva
1

Research Papers
Characterization of inverse data for one-dimensional two-velocity dynamical system
M. I. Belishev, A. L. Pestov
89
Morse–Novikov theory, Heegaard splittings, and closed orbits of gradient flows
H. Goda, H. Matsuda, A. Pajitnov
131
Asymptotic behavior of solutions of the Hamer equation
A. A. Soloviev
159
A remark on the reproducing kernel thesis for Hankel operators
S. Treil
180
Solvability of weighted linear evolution equations with degenerate operator at the derivative
V. E. Fedorov, L. V. Borel'
190
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019